Conjugate connections and SU(3)-instanton invariants

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 286
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Jin-Hongko
dc.date.accessioned2013-03-04T02:54:11Z-
dc.date.available2013-03-04T02:54:11Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2002-09-
dc.identifier.citationOSAKA JOURNAL OF MATHEMATICS, v.39, no.3, pp.753 - 769-
dc.identifier.issn0030-6126-
dc.identifier.urihttp://hdl.handle.net/10203/81619-
dc.languageEnglish-
dc.publisherOSAKA JOURNAL OF MATHEMATICS-
dc.titleConjugate connections and SU(3)-instanton invariants-
dc.typeArticle-
dc.identifier.wosid000179394600012-
dc.identifier.scopusid2-s2.0-0036763071-
dc.type.rimsART-
dc.citation.volume39-
dc.citation.issue3-
dc.citation.beginningpage753-
dc.citation.endingpage769-
dc.citation.publicationnameOSAKA JOURNAL OF MATHEMATICS-
dc.contributor.localauthorKim, Jin-Hong-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0